MAUDE Adverse Event Report: MEDLINE; MATTRESS,SYSTEM,MEDTECH,BARI,TRUE,42X80

MEDLINE; MATTRESS,SYSTEM,MEDTECH,BARI,TRUE,42X80
Catalog Number MDT24B42
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the air mattress from the other unit we have will not hold air when weight is on it.It airs up quick and holds air until we put weight on it then it bottoms out and doesn¿t recover until we take the weight back off.".
 
Additional Manufacturer Narrative
The reported product problem/issue was will not hold air, and the customer reported that it ¿airs up quick and holds air until we put weight on it then it bottoms out and doesn¿t recover until we take the weight back off.¿ a second request was sent to the vendor to complete the requested form, but the vendor has not returned it as requested 2 times; medline performed a review of the complaint information as well as the results of the investigation, and no samples, photos, videos, or other critical details were provided, even after follow-ups with the customer.Medline was unable to confirm the complaint issue or that the product failed to meet specifications, and no root cause was identified; the cause was unconfirmed defect - sample required to determine cause.There was no reported death or serious injury associated with this event, and if a sample, photo and/or additional information becomes available this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MATTRESS,SYSTEM,MEDTECH,BARI,TRUE,42X80
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50524844
Report Number1417592-2026-28515
Device Sequence Number17652366
Product Code FNM
UDI-Device Identifier10080196371945
UDI-Public10080196371945
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24B42
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown